# SDR CHQA201100403

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 18,046 hours, 15,414 cycles
- Engine: Allsn AE3007A
- Engine time: 18,395 hours, 15,668 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 3,556 hours, 3,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED AN ENGINE 1 ANTI-ICE FAIL MESSAGE ON THE EICAS.  THE ENGINE 1 ANTI-ICE VALVE WAS PREVIOUSLY LOCKED OPEN AND DEFERRED.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE FAULT REMAINED.  RETURNED TO KRDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED THE VALVE CLOSED AND RECLASSIFIED THE MEL FOR ICING RESTRICTIONS.  CMH MAINTENANCE CLEARED THE DEFERRAL LATER THAT DAY BY CHANGING THE ENGINE 1 ANTI-ICE VALVE AND THE ENGINE 1 PRESSURE TRANSDUCER.
